# SDR CA020906001

- Difficulty date: August 24, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Cessna TU206G
- Aircraft time: 3,713 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Link
- Part number: 3A056518001
- Condition: Severed
- Location: Amphib Float
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) AMPHIB FLOATS SELECTED TO DOWN POSITION AND AIRCRAFT LANDED ON RUNWAY.  THE PILOT FELT THE RT AFT FLOAT CONTACT PAVEMENT AND IMMEDIATELY INITIATED A GO-AROUND.  SELECTED GEAR UP AND LANDED WITH NO INCIDENT ON THE WATER. INSPECTION FOUND THE RT MLG ACTUATOR LINK BROKEN OFF AT THE END OF THE THREADED SHANK. WHEN THE ACTUATOR RUNS TO THE END OF ITS TRAVEL, THE JAM NUT AT THE END OF THE THREADED SHANK RESTS AGAINST THE STOP AND THE OVER CENTRE TRAVEL THEN MAKES THE JAM NUT ACT AS THEFULCRUM AND CAUSES A SLIGHT BENDING MOMENT ON THE LINK. THE NUMEROUS CYCLES CAUSED THE LINK TO CRACK AND FINALLY BREAK.
